Another Analog of Ramsey Numbers.
Mathematische Annalen, Tome 186 (1970), pp. 228-232
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1970__186_161988,
author = {M. BEHZAD and H. RADJAVI},
title = {Another {Analog} of {Ramsey} {Numbers.}},
journal = {Mathematische Annalen},
pages = {228--232},
year = {1970},
volume = {186},
zbl = {0184.27801},
url = {http://geodesic.mathdoc.fr/item/MAN_1970__186_161988/}
}
M. BEHZAD; H. RADJAVI. Another Analog of Ramsey Numbers.. Mathematische Annalen, Tome 186 (1970), pp. 228-232. http://geodesic.mathdoc.fr/item/MAN_1970__186_161988/